X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (10) 10
mathematics - representation theory (10) 10
algebraic-groups (5) 5
cohomology (5) 5
mathematics - group theory (4) 4
mathematics, applied (3) 3
subgroups (3) 3
20g05 (2) 2
algebraic groups (2) 2
algebras (2) 2
centralizers (2) 2
frobenius kernels (2) 2
modules (2) 2
representations (2) 2
support varieties (2) 2
unipotent elements (2) 2
17b10 (1) 1
18g05 (1) 1
20j06 (1) 1
algebra and number theory (1) 1
algebraic topology (1) 1
character formula (1) 1
complexity (1) 1
conjecture (1) 1
extensions (1) 1
extensions of algebraic groups (1) 1
finite chevalley-groups (1) 1
finite-group schemes (1) 1
group schemes (1) 1
hochschild (1) 1
k-theory and homology (1) 1
matrices (1) 1
p-filtrations (1) 1
representations of algebraic groups (1) 1
ring (1) 1
springer isomorphisms (1) 1
steinberg module (1) 1
support spaces (1) 1
support varieties for modules (1) 1
tensor-products (1) 1
tilting modules (1) 1
varieties (1) 1
witt groups (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the American Mathematical Society, ISSN 0002-9939, 05/2018, Volume 146, Issue 5, pp. 1951 - 1961
We study the relationship between Donkin's Tilting Module Conjecture and Donkin's Good (p,r)-Filtration Conjecture. Our main result was motivated by a result... 
ALGEBRAIC-GROUPS | MATHEMATICS | MATHEMATICS, APPLIED | TENSOR-PRODUCTS | P-FILTRATIONS | STEINBERG MODULE
Journal Article
Advances in Mathematics, ISSN 0001-8708, 07/2018, Volume 333, pp. 463 - 496
Let G be a simple and simply connected algebraic group over an algebraically closed field k of characteristic p>0. Assume that p is good for the root system of... 
Springer isomorphisms | Witt groups | Unipotent elements | ALGEBRAIC-GROUPS | MATHEMATICS | REPRESENTATIONS | CENTRALIZERS | SUBGROUPS
Journal Article
Journal of Algebra, ISSN 0021-8693, 04/2017, Volume 475, pp. 61 - 79
Let G be a simple simply connected algebraic group over an algebraically closed field k of characteristic p, with Frobenius kernel G(1). It is known that when... 
Cohomology | Representations of algebraic groups | Frobenius kernels | Extensions of algebraic groups | ALGEBRAIC-GROUPS | MATHEMATICS | MODULES
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 06/2015, Volume 219, Issue 6, pp. 2206 - 2217
Let H be a linear algebraic group over an algebraically closed field of characteristic p>0. We prove that any “exponential map” for H induces a bijection... 
MATHEMATICS | MATHEMATICS, APPLIED | SUPPORT VARIETIES | SUBGROUPS
Journal Article
Transformation Groups, ISSN 1083-4362, 12/2015, Volume 20, Issue 4, pp. 1141 - 1153
Let G be a simple algebraic group over an algebraically closed field of characteristic p, and assume that p is a separably good prime for G. Let P be a... 
ALGEBRAIC-GROUPS | MATHEMATICS | UNIPOTENT ELEMENTS | CENTRALIZERS | SUBGROUPS
Journal Article
Journal of Algebra, ISSN 0021-8693, 07/2013, Volume 385, pp. 14 - 26
Let G be a reductive algebraic group over an algebraically closed field k of characteristic p>0, and assume p is good for G. Let P be a parabolic subgroup with... 
Algebraic groups | Support varieties for modules | ALGEBRAIC-GROUPS | MATHEMATICS | GROUP SCHEMES | COHOMOLOGY | SUPPORT VARIETIES
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 12/2012, Volume 216, Issue 12, pp. 2657 - 2664
Let G be a classical simple algebraic group over an algebraically closed field k of characteristic p>0, and denote by G(r) the r-th Frobenius kernel of G. We... 
MATHEMATICS | MATHEMATICS, APPLIED | COHOMOLOGY | MODULES | FINITE-GROUP SCHEMES
Journal Article
Advances in Mathematics, ISSN 0001-8708, 08/2020, Volume 369, p. 107172
We show that the characters of tilting modules can be used, in a concrete and explicit way, to obtain the simple characters of a connected reductive algebraic... 
Character formula | Algebraic groups | Tilting modules
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 02/2013, Volume 45, Issue 1, pp. 213 - 224
We investigate various topological spaces and varieties that can be associated to a block of a finite group scheme G. These spaces come from the theory of... 
MATHEMATICS | SUPPORT SPACES | ALGEBRAS | COHOMOLOGY | RING | COMPLEXITY | VARIETIES | HOCHSCHILD | Mathematics - Representation Theory
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 11/2019
Abstract In this paper the authors produce a projective indecomposable module for the Frobenius kernel of a simple algebraic group in characteristic p that is... 
Journal Article
KYOTO JOURNAL OF MATHEMATICS, ISSN 2156-2261, 12/2019, Volume 59, Issue 4, pp. 955 - 991
In this paper we construct an abstract Fock space for general Lie types that serves as a generalization of the infinite wedge q-Fock space familiar in type A.... 
MATHEMATICS | ALGEBRAS | REPRESENTATIONS | MATRICES | CONJECTURE | Mathematics - Representation Theory
Journal Article
Journal of Algebra, ISSN 0021-8693, 04/2017, Volume 475, p. 61
Let G be a simple simply connected algebraic group over an algebraically closed field k of characteristic p, with Frobenius kernel G.sub.(1). It is known that... 
Journal Article
Journal of Algebra, ISSN 0021-8693, 04/2017, Volume 475, p. 61
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1016/j.jalgebra.2016.10.021 Let... 
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 10/2017, Volume 49, Issue 5, pp. 806 - 817
Let G be an affine algebraic group scheme over an algebraically closed field k of characteristic p>0, and let Gr denote the rth Frobenius kernel of G.... 
20J06 (primary) | 18G05 (secondary) | 20G05 | MATHEMATICS | COHOMOLOGY | FINITE CHEVALLEY-GROUPS | EXTENSIONS | FROBENIUS KERNELS | Mathematics - Group Theory
Journal Article
12/2019
Let $G$ be a simple algebraic group over an algebraically closed field of prime characteristic. If $M$ is a finite dimensional $G$-module that is projective... 
Mathematics - Representation Theory
Journal Article
02/2019
We show that the characters of tilting modules can be used, in a concrete and explicit way, to obtain the simple characters of a connected reductive algebraic... 
Mathematics - Representation Theory
Journal Article
12/2018
Let $G$ be a simple and simply connected algebraic group over an algebraically closed field $\Bbbk$ of characteristic $p>0$. We establish an isomorphism of... 
Mathematics - Representation Theory
Journal Article
Springer Proceedings in Mathematics and Statistics, ISSN 2194-1009, 2018, Volume 242, pp. 377 - 392
Conference Proceeding
08/2017
Let $G$ be a simple and simply connected algebraic group over an algebraically closed field $\Bbbk$ of characteristic $p>0$. Assume that $p$ is good for the... 
Journal Article
10/2016
We study the relationship between Donkin's Tilting Module Conjecture and Donkin's Good $(p,r)$-Filtration Conjecture. Our main result was motivated by a result... 
Mathematics - Group Theory
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.